Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Erectile dysfunction and constipation after taking oxyelite pro. Worried for kidney failure

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Question
does oxy pro elite can cause kidney failure because I feel bit constipated these days. and also i have erectile dysfunction .i have been taking pro elite for the last five days
Posted Thu, 21 Mar 2013 in Kidney Conditions
 
 
Answered by Dr. Jasvinder Singh 30 minutes later
Hello,

Thanks for posting your query.

OxyElite Pro contains DMAA, a stimulant drug with effects similar to amphetamines and ephedrine. cause deadly cardiovascular events, higher blood pressure, liver and kidney failure, lethal exhaustion and stroke.

However constipation is not a reported side effect of this drug.

For constipation, some of the methods of treatment are:

1)      First of all increase the fiber amount in your diet. The best natural sources of fiber are fruits, vegetables, and whole grains. Eat a diet XXXXXXX in fiber, especially from fruits and vegetables and eat slowly and chew you food well. You may even add bulk forming agents like salads, bananas etc or psyllium husk to your diet.

2)     Exercise regularly such as the regular walking and knee-to-chest position which activates bowel movement.

3)     Drink plenty of fluids and water everyday.

4)     Decrease intake of alcohol, caffeine, tea and cola drinks

5)     Go to the toilet at the same time every day which helps in regularizing the bowel.

6)     Do not take any over the counter laxatives like Senna which can worsen the condition.

7)     If the symptoms persist then you may need osmotic laxatives like polyethylene glycol PEG or miralax after your doctor’s prescription.

Hope this answers your query.

If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.
Above answer was peer-reviewed by
 
Follow-up: Erectile dysfunction and constipation after taking oxyelite pro. Worried for kidney failure 18 minutes later
i am healthy individual so but I have few extra pounds on me mainly at my love handles.Is oxy pro elite is safe drug for me? cause it contains DMAA which has many side effects as I have read online.
 
 
Answered by Dr. Jasvinder Singh 18 minutes later
Hello,

Thanks for writing back to me.

Oxyelite pro is a newly introduced herbal product which causes burning of fat resulting in weight loss.

According to FDA, many weight losing products contain undeclared ingredients and prescription drugs in amounts that greatly exceed maximum recommended dosages. These may cause serious side effects like high blood pressure, seizures, tachycardia (rapid heartbeat), palpitations, heart attack, and stroke.

Hence I suggest you to use this fat burner only after consultation with your doctor as it has many side effects. For losing weight, eat a healthy nutritious diet and do exercise for atleast 1 hour everyday under a physical trainer in a gym.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor